# SDR P5CA2021022000046

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,095 hours, 22,407 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: MAF985
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR STATUS MESSAGE DISPLAYED.  (TRANSFERRED TO MDDR 142678 IAW MEL;26-16-01-01-01, CAT C. LP 1491984:  REMOVED AND REPLACED NR 1 AND NR 2 SMOKE DET BLOWERS IAW AMM 26-16-02.  THIS CLEARS MDDR;142678.  OFF PART: PN; 033638, SN DX0821.)
